← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@74unicorn

Hello all. I just joined the group. I’m trying to wean off of Effexor as well. I have been highly overmedicated on Effexor and lamotrigine for the last 8 years. I just was informed about it a month ago. I’ve been on 150mg xr twice daily! The lamotrigine was being used as a “booster” to the Effexor. I was prescribed 4X the max amount that I should have been on. The lamotrigine wasn’t nearly as hard to cut back on as the Effexor is. My first move was cutting back the 2nd dose to 75mg. I did that for 4 weeks. The vertigo was horrible. Last week I dropped down the morning dose to 75mg. So I’m now on 75mg in the morning and 75mg in the afternoon. This is worse than the first step down. Headaches, confusion, irritability and I’m sooo tired. Too tired to get up and eat. I keep snack bars in my nightstand. From what it looks like from everyone’s comments, I have a long way to go. I need to be off the Effexor before I can start cymbalta. I have a lot of other health problems on top of this mess. Effexor has a stimulant in it. So taking the night dose was keeping me awake until morning. Then I would sleep all day. I feel this drug and my doctors have stolen the last 8+ years of my life. I’m very angry. Does anyone know if there are any lawsuits because of the problems with Effexor?

Jump to this post


Replies to "Hello all. I just joined the group. I’m trying to wean off of Effexor as well...."

Hi, Unicorn. I just want to share that I was on cymbals for years and the withdrawal from that was brutal as well. Now I thoroughly research withdrawal symptoms in any drug I’m prescribed.
~Indri500

  Request Appointment